# SDR FDEA200911013756

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N10305
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STA 700, S-25R TO S-26R FRAME CORRODED.  CORRODED FRAME SPLICE AT STA 700, S-25R TO S-26R REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98. FRAME SPLICE FABRICATED IAW DWG NR 143N1030 SHEET 1 REV.  PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
